MathSciNet Relay Station
MathSciNet bibliographic data
MR562547 (81f:35032) 35J25 (35R35)
Chang, K. C. The obstacle problem and partial differential equations with discontinuous nonlinearities. Comm. Pure Appl. Math. 33 (1980), no. 2, 117–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement